# SDR UALA2011031101185

- Difficulty date: March 11, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 72,341 hours, 21,049 cycles
- Engine: Pwa PW2037
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 97980612
- Part serial: 208
- Condition: Faulty
- Location: Apu Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BLEED PRESSURE LOW DURING START 20PSI.  MAINT TEXT: DD OK TO USE 3611G APU BLEED VALVE INOP BUT OPB REFUSAL NAME PAT.  THIS ITEM HAS HISTORY AND MX IS REQUIRED.  POSSIBLE BAD SURGE VLV, IGC ACTUATOR OR APU.  CORRECTED FOR EASE OF HISTORY CHECK AND FURTHER TROUBLESHOOTING.  REPLACE APU SURGE VALVE.  OPS OKAY.
